MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL PROTECTA DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC EUROPE SARL PROTECTA DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number D334DRG
Medical Device Problem Codes Failure to Charge (1085); Battery Problem (2885)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) had a charge circuit timeout after declaring recommended replacement time (rrt).The patient elected to keep the device intact after the rrt and programmed therapies ¿off¿.The device remains in use.No patient complications have been reported as a result of this event.

Brand Name
PROTECTA DR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
CH  1131
MDR Report Key8854219
Report Number9614453-2019-02613
Device Sequence Number16823406
Product Code LWS
UDI-Device Identifier00613994678157
UDI-Public00613994678157
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2012
Device Model NumberD334DRG
Device Catalogue NumberD334DRG
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2019
Initial Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6935-58 LEAD, 5076-45 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR